# SDR ASOA2015071313427

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333 FRAME IS CORRODED FROM STR 25L TO 25R.  REMVOED CORRODED LOWER FRAME SECTOR, FS 333 IAW SRM 51-42-06, 1-42-21 PN 601R32004-55.  LOCATED AND DRILLED UP NEW SERVICEABLE LOWER FRAME SECTOR FOR FS 333, PN 601R32004-55 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FRAME SECTOR PN 601R32004-55 AT FS 333 BETWEEN STR 23L AND 23R IAW RM 51-42-06 AND 51-42-21.
